# SDR DALA2019022531170

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Stringer 38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOC. ON CUT OUT DOOR AT LEVEL STRG 38R IN AFT CARGO COMPARTMENT, REPLACED PLATE (PROFILE SEELING) LOC CUT OUT DOOR AT LEVEL STR 38R IN AFT CARGO COMPARTMENT AS PER SRM A319 51-72-11 AND DRAWING #D53477100
